Opuscula Mathematica
Opuscula Math. 34, no. 4 (), 725-732
http://dx.doi.org/10.7494/OpMath.2014.34.4.725
Opuscula Mathematica

On a new critical point theorem and some applications to discrete equations



Abstract. Using the Fenchel-Young duality we derive a new critical point theorem. We illustrate our results with solvability for certain discrete BVP. Multiple solutions are also considered.
Keywords: critical point, multiplicity, discrete equation, Fenchel-Young transform.
Mathematics Subject Classification: 49J27, 39A12, 39A10.
Cite this article as:
Marek Galewski, Elżbieta Galewska, On a new critical point theorem and some applications to discrete equations, Opuscula Math. 34, no. 4 (2014), 725-732, http://dx.doi.org/10.7494/OpMath.2014.34.4.725
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.